# SDR RAIA00501007

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 9,189 hours, 7,907 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7510100831
- Part serial: 01035261
- Condition: Inoperative
- Location: Nr 1 Navigation
- Part time: 7,365 hours, 6,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NAV DISPLAY NR 1 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 1 NAV UNIT.
